
Coldrex Max grip lemon x 10 sachets
BGN11.00
(tax incl.)
Powder for oral solution.
- Relieves symptoms of flu and colds
- Lowers fever
- Relieves pain
- Relieves pain in sore throat
- Reduces swelling of the lining of the nose and sinuses
- Does not cause drowsiness
It contains acetaminophen.
Ingredients: Each sachet Koldreks MaksGrip Lemon of 6,4 g contains: paracetamol - 1000 mg phenylephrine hydrochloride - 10 mg of ascorbic acid - 40 mg also contain sucrose. Each sachet contains 0.12g of sodium.
Please sign in first.
Sign inCreate a free account to save loved items.
Sign inCreate a free account to use wishlists.
Sign in